Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Prime geodesic theorem for higher-dimensional hyperbolic manifold

Author: Maki Nakasuji
Journal: Trans. Amer. Math. Soc. 358 (2006), 3285-3303
MSC (2000): Primary 11M36, 11F72
Published electronically: March 24, 2006
MathSciNet review: 2218976
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a $ (d+1)$-dimensional hyperbolic manifold $ \mathcal{M}$, we consider an estimate of the error term of the prime geodesic theorem. Put the fundamental group $ \Gamma$ of $ \mathcal{M}$ to be a discrete subgroup of $ SO_e(d+1, 1)$ with cofinite volume. When the contribution of the discrete spectrum of the Laplace-Beltrami operator is larger than that of the continuous spectrum in Weyl's law, we obtained a lower estimate $ \Omega_{\pm}(\tfrac{x^{d/2}(\log\log x)^{1/(d+1)}}{\log x})$ as $ x$ goes to $ \infty$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 11M36, 11F72

Retrieve articles in all journals with MSC (2000): 11M36, 11F72

Additional Information

Maki Nakasuji
Affiliation: Department of Mathematics, Keio University, 3-14-1 Hiyoshi, 223-8522, Japan

PII: S 0002-9947(06)04122-5
Keywords: Prime geodesic theorem, Selberg zeta function, Weyl's law
Received by editor(s): April 22, 2003
Published electronically: March 24, 2006
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia